| Texto completo | |
| Autor(es): |
Número total de Autores: 2
|
| Afiliação do(s) autor(es): | [1] Univ Estadual Campinas, Dept Matemat, Campinas - Brazil
[2] Univ Fed Paraiba, Dept Matemat, Joao Pessoa, Paraiba - Brazil
Número total de Afiliações: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Mathematische Nachrichten; v. 293, n. 8, p. 1554-1564, AUG 2020. |
| Citações Web of Science: | 0 |
| Resumo | |
We obtain upper and lower Gaussian density estimates for the laws of each component of the solution to a one-dimensional fully coupled forward-backward SDE. Our approach relies on the link between FBSDEs and quasilinear parabolic PDEs, and is fully based on the use of classical results on PDEs rather than on manipulation of FBSDEs, compared to other papers on this topic. This essentially simplifies the analysis. (AU) | |
| Processo FAPESP: | 17/17670-0 - Equações Diferenciais Parciais Estocásticas e Sistemas de Partículas. |
| Beneficiário: | Christian Horacio Olivera |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 15/07278-0 - Dinâmica estocástica: aspectos analíticos, geométricos e aplicações |
| Beneficiário: | Paulo Regis Caron Ruffino |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |